# SDR AALA201809249033

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 14,264 hours, 5,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR CHECK PRESSURE MESSAGE ILLUMINATED ON FLIGHT ATTENDANT PANEL.  SERVICED R2 DOOR IAW  AMM 52-22-00-614-052-B.
